# SDR DXTA200702710

- Difficulty date: December 21, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N824QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258523
- Aircraft time: 5,684 hours, 3,842 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 5,162 hours, 3,542 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30751604
- Part serial: P107617
- Condition: Smoke
- Part time: 5,162 hours, 3,542 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

CLIMBING THRU FL310 THE RT ENGINE PRODUCED A LOUD BANG ACCOMPANIED BY VIBRATIONS AND N1/N2 STARTED ROLLING BACK. WITH THE SMELL OF SMOKE IN COCKPIT THE CREW SHUTDOWN THE ENGINE.  REMOVED & REPLACED RIGHT ENGINE WITH INSPECTED UNIT IAW H800XP AMM 71-00-01. LEAK & OPS CHECKS GOOD.
